Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Automorphisms of a free associative algebra of rank 2


Author: Anastasia Czerniakiewicz
Journal: Bull. Amer. Math. Soc. 77 (1971), 992-994
MSC (1970): Primary 16A06, 16A72; Secondary 20F55, 16A02
DOI: https://doi.org/10.1090/S0002-9904-1971-12830-6
MathSciNet review: 0285568
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. M. Cohn, Free associative algebras, Bull. London Math. Soc. 1 (1969), 1-39; correction, ibid. 1 (1969), 218. MR 39 #2800; #5614. MR 244299
  • 2. P. M. Cohn, On subsemigroups of free semigroups, Proc. Amer. Math. Soc. 13 (1962), 347-351. MR 25 #3111. MR 139680
  • 3. P. M. Cohn, Lecture notes on free rings, Yale University, New Haven, Conn., 1962.
  • 4. A. Czerniakiewicz, Automorphisms of a free associative algebra of rank 2 Thesis, New York University, 1970. MR 285568
  • 5. A. Czerniakiewicz, Automorphisms of a free associative algebra of rank 2, Trans. Amer. Math. Soc. 160 (1971), 393-401. MR 280549
  • 6. H. W. E. Jung, Über ganze birationale Transformationen der Ebene, J. Reine Angew. Math. 184 (1942), 161-174. MR 5, 74. MR 8915

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A06, 16A72, 20F55, 16A02

Retrieve articles in all journals with MSC (1970): 16A06, 16A72, 20F55, 16A02


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12830-6

American Mathematical Society